Active Ingredients (in each liquid-filled capsule)...PurposesSolubilized Ibuprofen Equal to200mg Ibuprofen (NSAID)*...Pain Reliever/Fever Reducer(Present as the Free Acid and Potassium Salt)Pseudoephedrine HCl 30mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsD&C Yellow No. 10, FD&C Red No. 40, Fractionated Coconut Oil, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Directionsâ€¢ do not take more than directedâ€¢ the smallest effective dose should be usedâ€¢ adults and children 12 years of age and over:â€¢ take 1 caplets every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used.â€¢ do not use more than 6 caplets in any 24-hour period unless directed by a doctorâ€¢ children under 12 years of age: do not use Other Informationâ€¢ each capsule contains: potassium 20mgâ€¢ store at 20 - 25deg (68-77degF). Avoid excessive heat above 40degC (104degF).â€¢ read all warnings and directions before use. Keep carton. Product inside sealed in plastic blister with foil backing.Do Not Use if plastic blister or foil barrier is broken.
Always refer to the actual package for the most accurate information